Facebook Pixel
EmpowHER Guest

Has anyone used Crinone to stop excess bleeding ?

By Anonymous July 15, 2012 - 1:26pm
Rate This

I am on Vivelle dot for a year only because every type of progesterone makes me depressed. I have had a biopsy and ultrasound because I have been bleeding for 7 weeks straight. It came back good. Dr. gave me Crinone to use as protection of my uterus but I am scared it will make my bleeding worse >

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Some experts believe that Crinone can cause side effects such as breast pain; changes in sex drive; constipation; cramps; depression; diarrhea; difficult or painful sexual intercourse; drowsiness; fatigue; fluid retention/bloating; headache; increased appetite; joint pain; nausea; nervousness; pain around vaginal area; sleep disorder; urination at night; vomiting.  The only way it would cause vaginal bleeding, if you were to have an allergic reaction.  If you are concerned about it causing bleeding, it's important to discuss with your doctor.



July 15, 2012 - 3:59pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sexual Health

Get Email Updates

Resource Centers

Related Checklists

Sexual Health Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!